MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1590/abd1806-4841.20153750

Медицинская библиотека · Anais brasileiros de dermatologia · 2015

Azathioprine-induced accelerated cutaneous and pulmonary nodulosis in a patient with rheumatoid arthritis.

Kellet Cristian Vera, Navarrete Romina Andino, Bombardieri Sergio González, Manriquez Juan

Клинический случайСтатьяПеревод в очереди

Аннотация

We report the case of a 42-year-old female with a 5-year history of rheumatoid arthritis treated with Rituximab and Azathioprine. Three months after the initiation of Azathioprine, the patient started with dry cough and noted the rapid development of multiple subcutaneous nodules on her right leg. CT scan of the chest demonstrates pulmonary nodulosis. Skin biopsy was compatible with rheumatoid nodule. A diagnosis of "accelerated cutaneous and pulmonary nodulosis" was considered. Azathioprine was discontinued and Rituximab was restarted. Two months later, most of the subcutaneous nodules had disappeared. This is the second case report of accelerated rheumatoid nodulosis in association with Azathioprine treatment.

Для цитирования: Kellet Cristian Vera, Navarrete Romina Andino, Bombardieri Sergio González, Manriquez Juan. Azathioprine-induced accelerated cutaneous and pulmonary nodulosis in a patient with rheumatoid arthritis.. Anais brasileiros de dermatologia. 2015. DOI: 10.1590/abd1806-4841.20153750.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.